RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1984, Volume 36, Issue 3  


Normal subgroups of Abels' groups
A. N. Lyul'ko
289
Full access to content Measure of algebraic independence for almost all pairs of $p$-adic numbers
Yu. V. Nesterenko
295
Nonuniqueness of the solution of the problem of determining the coefficients of the leading terms of equations in partial derivatives
N. Ya. Beznoshchenko
305
Lyapunov exponents of linear extensions of a dynamic system on a torus
M. I. Rakhimberdiev
309
Comparison of the orders of approximation of the function classes $W^rH_\omega$
V. A. Baskakov
319
Fourier coefficients and the approximation of functions by series in a periodic multiplicative system
M. S. Bespalov
329
Problem of the approximate matrix factorization and its applications
V. D. Didenko
341
Fourier-Haar coefficients
I. Ya. Novikov, E. M. Semenov
351
Full access to content Lebesgue constants of conjugate fourier sums in the multidimensional case
M. A. Skopina
359
Full access to content Best approximation of the operator of second mixed derivative in the metrics of $L$ and $C$ on the plane
O. A. Timoshin
369
Potential operators
V. L. Khatskevich
377
Representability of the functor $K_0(\tilde K_0) of the ring of 0-forms
M. Golasin'ski
389
Extensions of infinitesimal bendings of higher orders of a simply connected surface of positive curvature
S. B. Klimentov
393
Spatial generalizations of theorems on convex figures
V. V. Makeev
405
Holomorphically projective mappings of special Kähler spaces
N. S. Sinyukov, E. N. Sinyukova
417
A projection method for the solution of a differential equation with variable operator
N. Yu. Bakaev
425
Central limit theorem for the Walsh system
S. V. Levizov
435
Isometric immersions of two-dimensional Riemann manifolds in Pseudo-Euclidean space
B. E. Kantor, S. A. Frangulov
447

Letter to editor
Letter to the editors
L. V. Danilov
457
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019